Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 590589, 26 pages
http://dx.doi.org/10.1155/2009/590589
Research Article

Approximation and Shape Preserving Properties of the Bernstein Operator of Max-Product Kind

1Department of Mathematics, The University of Texas-Pan American, 1201 West University, Edinburg, TX 78539, USA
2Department of Mathematics and Computer Science, The University of Oradea, Official Postal nr. 1, C.P. nr. 114, Universitatii 1, 410087 Oradea, Romania

Received 31 August 2009; Accepted 25 October 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 Barnabás Bede et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Barnabás Bede, Lucian Coroianu, and Sorin G. Gal, “Approximation and Shape Preserving Properties of the Bernstein Operator of Max-Product Kind,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 590589, 26 pages, 2009. https://doi.org/10.1155/2009/590589.